MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012535-20
Medical Device Problem Codes Off-Label Use (1494); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.It should be noted that the instructions for use (ifu), for the absolute pro, ce, states: ¿the absolute pro.035 peripheral self-expanding stent system is intended for the stenting of peripheral arteries as an adjunct to percutaneous transluminal angioplasty (pta) and for the palliation of malignant strictures in the biliary tree.¿ it is possible, the ifu deviation caused or contributed to the activation difficulty, however, this cannot be confirmed.Based on the information provided, the investigation was unable to determine a conclusive cause for the reported malposition.It may be possible that the delivery system interaction with the anatomy prevented smooth deployment causing the stent to jump forward under the retraction force of the deployment sheath, however, this could not be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a left cephalic outflow vein.An absolute pro was advanced to the lesion without resistance and deployment was initiated.While deploying the stent, it jumped and only covered part of the target lesion.Another stent was used to cover the uncovered portion of the lesion.It was confirmed that there was no issue with the thumbwheel mechanism.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11577357
Report Number2024168-2021-02447
Device Sequence Number3052508
Product Code NIP
UDI-Device Identifier08717648176043
UDI-Public08717648176043
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1012535-20
Device Catalogue Number1012535-20
Device Lot Number0091661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight64